Hey and thanx for your questions;
- yep with books, regarding focusing i have also some unconformity, but actually just minor, i.e. reading for long hours can feel a bit heavy, but then looking away for some minutes solves it
- Led/fluorascents have no issues
- eink i didn't try yet
However what i today just found is very interesting. I was imagining the whole thing from some other aspect and thought, what if these strange technics are causing actually some kind of sensory overload. Because mainly what i feel with such HW and also SW, that after some time, i can barely look at literally anything lighty/shiny and usually not only that day, but the whole day after that as well (just like today, because i did some new testing yesterday).
With sensory overload (probably, in my case) i mean they do some "intensity" boost, which they need because the technology today is not able to reproduce such colordepth/intensity/overall-brightness (except maybe OLED, but thats still for TVs), which could suffice their needs. It is enough to look after HDR or similar techs, where the minimum nit level is somewhere like 1000 (if i remember correctly), while monitors (but not OLED TVs) are producing just some fragment of that value (again, if i remember correctly), but anyway without HDR either, these OLEDs are just way superior to normal LED stuff nowadays. That's where this "pop out rendering" comes in (i think, but i'm pretty sure there), with which they can achieve some level of "intensity" boost. Because old monitors, or my OLED TV does no such thing at all and i could use them for whole days if i'd want, just like games for example which don't use this rendering feature.
I remembered times where my pupills were acting somehow differently, mainly when i was quitting smoking for two months and then today i tried to find something what relates to such sympthoms.
Then the closest thing i found is called Mydriasis, which is mainly a dilation of the pupil (at me surely not dramatic at all, but at least the post-light sensitivity still indicates this), or photophobia, as mentioned together with Mydriasis as well. As a cause there is also SSRI mentioned, which adds up the story.
Basically what i think in my case happens, the "intensity" boost impacts my eyes, but the pupils are not closing up correctly(or such) and thus it leads to sensory overload after some hours of use. After this, due to the overload, lighty/shiny situations or light sources are disturbing my eyes, where my pupils are again not able to close enough. The next day is then always the same, i can barely watch or even look around in general and feel the above mentioned photophobia, which is then teaming up with some headache, foggy mind and the loss of like to do anything, just like when one gets a deep cold. The day after, it is then all away, that was it.
Yesterday i tried again the good old stuff-causing-game, World of Warcraft, but now on the OLED TV. Hours long i didn't have much to tell, but somewhere i already felt it will cause problems again. Well it did, as mentioned above.
It doesn't matter what kind of display you use with that game at all, however, when watching TV, or playing some other games, i have no problems on OLED.
I'll still try to contact Blizzard support, but i'm pretty sure it will lead to nowhere.
What just got in mind, is that i'll go to ophthalmologist and try my story, then if i can get an official statement, i'll contact consumer protection, or how they call it in english. It's simply that, because one should be able to use nowadays' displays without issues, just like older displays and should not losing loads of money on unusable equipment and not making harmful tests on self. One should also be able to use new SW without issues, just like the older ones - the money and selftests apply here too.
Most probably i wouldnt' be able to personally affect any manufacturer to alter its technologies, so only that one remains.